Alert archive / Oklahoma / Flash Flood Warnings in 2014

Flash Flood Warning 10, NWS Norman, OK

July 30, 2014Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jul 30, 2014, 9:11 PM CDT for Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2014, 9:11 PM CDT (02:11 UTC)
Expired
Jul 31, 2014, 12:15 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 19 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 9:18 PM CDTFLASH FLOODChoctaw, OKNE 23RD STREET NEAR CHOCTAW RD. BOTH LANES CLOSED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WGUS54 KOUN 310211
FFWOUN
OKC081-109-125-310515-
/O.NEW.KOUN.FF.W.0010.140731T0211Z-140731T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
911 PM CDT WED JUL 30 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1215 AM CDT

* AT 908 PM CDT...DOPPLER RADAR AND OKLAHOMA MESONET RAINFALL MEASURMENTS 
  INDICATED HEAVY RAIN FALLING FROM SPENCER DOWN TO CHOCTAW...MCCLOUD AND
  DALE. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN IN THE LAST HOUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EASTERN OKLAHOMA CITY...MIDWEST CITY...SHAWNEE...CHOCTAW...
  HARRAH...MCLOUD...SPENCER...JONES...NICOMA PARK...DALE...NEWALLA
  AND BETHEL ACRES.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3553 9701 3535 9693 3532 9701 3541 9723
      3552 9740 3558 9736

$$

AUSTIN
3 follow-up statements
339 
WGUS74 KOUN 310258
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CDT WED JUL 30 2014

OKC081-109-125-310515-
/O.CON.KOUN.FF.W.0010.000000T0000Z-140731T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN OK-OKLAHOMA OK-POTTAWATOMIE OK-
958 PM CDT WED JUL 30 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
SOUTHWESTERN LINCOLN...SOUTHEASTERN OKLAHOMA AND NORTHWESTERN
POTTAWATOMIE COUNTIES...

AT 957 PM CDT...DOPPLER RADAR AND OKLAHOMA MESONET RAINFALL MEASUREMENTS
INDICATED THAT HEAVY RAIN CONTINUED OVER THE AREA. FLASH FLOODING HAS BEEN
REPORTED NEAR CHOCTAW...WITH ROAD CLOSURES. UP TO THREE TO FIVE INCHES OF 
RAIN HAVE ALREADY FALLEN...AND AN ADDITIONAL 1 TO TWO INCHES OF
RAIN MAY FALL OVER THE NEXT COUPLE OF HOURS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHOCTAW...HARRAH...SPENCER...MCLOUD...JONES...NICOMA PARK AND DALE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3553 9701 3535 9693 3532 9701 3541 9723
      3552 9740 3558 9736

$$

AUSTIN
268 
WGUS74 KOUN 310422
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1122 PM CDT WED JUL 30 2014

OKC081-109-125-310515-
/O.CON.KOUN.FF.W.0010.000000T0000Z-140731T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN OK-OKLAHOMA OK-POTTAWATOMIE OK-
1122 PM CDT WED JUL 30 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
SOUTHWESTERN LINCOLN...SOUTHEASTERN OKLAHOMA AND NORTHWESTERN
POTTAWATOMIE COUNTIES...

AT 1119 PM CDT...RAINFALL HAD ENDED...BUT RUNOFF FROM EARLIER HEAVY
RAINFALL WILL CONTINUE TO POSE A THREAT OF LOCALIZED FLASH FLOODING...
ESPECIALLY IN FLOOD PRONE AND LOW LYING AREAS. UP TO 3 TO 5 INCHES OF
RAIN FELL OVER SOUTHEASTERN PORTIONS OF OKLAHOMA COUNTY...AND WESTERN
POTTAWATOMIE COUNTY...WITH SEVERAL REPORTS OF ROAD CLOSURES DUE TO 
WATER OVER ROADWAYS. OVER THE NEXT FEW HOURS...CONDITIONS SHOULD IMPROVE
AS RAIN HAS ENDED.

SOME LOCATIONS THAT WILL CONTINUE TO SEE LOCALIZED FLOODING INCLUDE...
CHOCTAW...HARRAH...SPENCER...MCLOUD...NICOMA PARK AND DALE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3547 9703 3535 9693 3532 9701 3541 9723
      3552 9740 3558 9736

$$

AUSTIN
713 
WGUS74 KOUN 310510
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1210 AM CDT THU JUL 31 2014

OKC081-109-125-310519-
/O.EXP.KOUN.FF.W.0010.000000T0000Z-140731T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN OK-OKLAHOMA OK-POTTAWATOMIE OK-
1210 AM CDT THU JUL 31 2014

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LINCOLN...SOUTHEASTERN
OKLAHOMA AND NORTHWESTERN POTTAWATOMIE COUNTIES WILL EXPIRE AT 1215
AM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3547 9703 3535 9693 3532 9701 3541 9723
      3552 9740 3558 9736

$$

AUSTIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 9:03 PM CDT, 8 minutes earlier.

Area forecast discussion, Jul 30, 9:03 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
903 PM CDT WED JUL 30 2014

.UPDATE...
CANCELLED PARTS OF THE FLASH FLOOD WATCH. ADJUSTED
RAIN CHANCES...MAINLY DOWNWARD FOR THE REST OF TONIGHT
AS WELL.

&&

.DISCUSSION...
HEAVY RAIN AND FLASH FLOODING POTENTIAL APPEARS TO BE
SHIFTING SOUTH.

WENT AHEAD AND CANCELLED THE FLASH FLOOD WATCH BASICALLY
NORTHWEST OF A EL RENO TO STILLWATER LINE WHERE HEAVY RAIN HAS
ENDED. PLAN TO CANCEL THE WATCH FOR OKLAHOMA CITY AS WELL WITHIN
THE NEXT HOUR ONCE ONGOING RAIN ENDS AS REDEVELOPMENT IS NOT
EXPECTED.

BASED ON LATEST RADAR TRENDS...THE HEAVY RAIN THREAT SEEMS
TO BE SHIFTING SOUTH TOWARDS SOUTHERN OKLAHOMA NEAR THE RED RIVER
EAST OF WICHITA FALLS. DID NOT INCLUDE THESE COUNTIES TO THE FLASH
FLOOD WATCH FOR NOW THINKING ANY FLASH FLOODING WOULD BE VERY
LOCALIZED IN THESE AREAS...BUT WILL MONITOR.

CLUSTER OF STRONG TO SEVERE STORMS WITH WIND...HAIL...AND HEAVY
RAINFALL CONTINUES TO SLOWLY GROW IN SOUTHERN OKLAHOMA JUST SOUTH
OF DUNCAN AS IT MOVES SOUTH INTO HIGHER INSTABILITY. WILL CONTINUE
TO MONITOR THIS CLUSTER OVER THE NEXT FEW HOURS.

REDUCED RAIN CHANCES WEST OF A SEYMOUR TEXAS TO WICHITA FALLS TO
OKLAHOMA CITY TO PONCA CITY LINE WHERE MOST RAIN HAS ENDED AND
REDEVELOPMENT IS NOT EXPECTED.

PRODUCTS HAVE BEEN UPDATED.

MBS

&&

.PREV DISCUSSION... /ISSUED 626 PM CDT WED JUL 30 2014/

DISCUSSION...
REFER TO THE 00Z AVIATION FORECAST BELOW...

AVIATION...
TRICKY AVIATION FORECAST THIS PERIOD...WITH ONGOING SHOWERS AND
STORMS FROM NORTHERN THROUGH CENTRAL OKLAHOMA...AND WIDESPREAD
INTERMITTENT MVFR/IFR CIGS. EXPECT A FRONT WILL CONTINUE TO MOVE
THROUGH ALL TERMINALS...RESULTING IN A NORTHERLY WIND SHIFT BY
05Z. LARGE AREA OF SHRA WILL GRADUALLY MOVE EAST OVERNIGHT...WITH
AT LEAST ONE COMPLEX OF TSRA FROM CENTRAL THROUGH EAST/SOUTHEAST
OKLAHOMA FROM 00Z THROUGH AROUND 08Z THURS. HEAVY RAINFALL WITH
THE STRONGER STORMS MAY RESULT IN VSBYS REDUCED TO A MILE OR
LESS...ESPECIALLY FROM KOKC/KOUN SOUTHEASTWARD. WHILE SHRA/TSRA
SHOULD EVENTUALLY MOVE EAST OF TERMINALS BY 06Z...INTERMITTENT
MVFR/IFR CIGS WILL LIKELY LINGER AT ALL TERMINALS THROUGH AT LEAST
12Z THURS. GRADUAL IMPROVEMENT IN CIGS IS THEN FORECAST BY 18Z.

PREV DISCUSSION... /ISSUED 547 PM CDT WED JUL 30 2014/

UPDATE...
ADJUSTED RAIN CHANCES THIS EVENING ACROSS THE AREA.

DISCUSSION...
BAND OF HEAVY RAIN WILL AFFECT CENTRAL OKLAHOMA AND
THE OKLAHOMA CITY METRO AREA THROUGH 10 PM THIS EVENING.

LATEST RADAR INDICATED A BAND OF HEAVY RAIN FROM HINTON TO
KINGFISHER TO GUTHRIE SLOWLY MOVING SOUTH ALONG A FRONT. THIS
BAND WILL CONTINUE TO PUSH SOUTHEAST THIS EVENING...BRINGING
1 TO 2 INCHES OF RAINFALL. THIS BAND MAY CONTINUE TO SLOWLY
PUSH SOUTHEAST THROUGHOUT THE NIGHT. LATEST HRRR RUNS HAVE BEEN
HINTING AT THIS POTENTIAL.

FLASH FLOOD WATCH IS IN GOOD SHAPE AND WILL NOT ALTER AT
THIS TIME.

APPEARS THAT THE CHANCES FOR ADDITIONAL STORM DEVELOPMENT IN
SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS MAY BE DECREASING
DUE TO PERHAPS CAPPING AND SOME MID/UPPER LEVEL DRYING/SUBSIDENCE
DEPICTED IN THE LATEST WATER VAPOR SATELLITE IMAGERY. CANNOT
COMPLETELY RULE OUT A FEW STORMS DEVELOPING IN THESE AREAS OVER
THE NEXT FEW HOURS...THOUGH CONFIDENCE REMAIN LOW.

MOST...IF NOT ALL...RAIN HAS ENDED IN WESTERN OKLAHOMA AND
PERHAPS WESTERN NORTH TEXAS...ESPECIALLY WEST OF AN ALVA
TO WEATHERFORD TO ALTUS TO CROWELL LINE.

WILL CONTINUE TO UPDATE THIS EVENING AS NECESSARY.

MBS

PREV DISCUSSION... /ISSUED 359 PM CDT WED JUL 30 2014/

DISCUSSION...
PRIMARY PRECIPITATION BAND CONTINUES TO MOVE EAST ACROSS NORTHERN
AND CENTRAL OKLAHOMA BUT ARE SEEING REDEVELOPMENT BEGINNING ACROSS
SOUTHWEST OKLAHOMA. REDEVELOPMENT WILL LIKELY CONTINUE THIS
EVENING AS SURFACE FRONT MOVES SOUTH AND LOW LEVEL JET INCREASES.
COORDINATED WITH NESDIS AND WE AGREED THAT THERE ARE SOME SIGNALS
OF POTENTIALLY HEAVY RAINFALL ACROSS SOUTH CENTRAL AND
SOUTHEASTERN OKLAHOMA OVERNIGHT. HAVE EXPANDED THE FLASH FLOOD
WATCH TO INCLUDE MURRAY... JOHNSTON... COAL AND ATOKA COUNTIES
WHERE THERE IS THE BEST SIGNAL OF THE QPF AXIS IS LOCATED. ON THE
OTHER SIDE... HAVE CANCELLED THE FLASH FLOOD WATCH ACROSS WESTERN
OKLAHOMA WHERE HEAVY RAINFALL APPEARS UNLIKELY WITH THE EASTWARD
MOVEMENT OF THIS SYSTEM. SOME LINGERING PRECIPITATION WILL PERSIST
SOUTHEAST TOMORROW BEFORE THIS SYSTEM MOVES TO THE EAST. PRECIP
CHANCES LOOK LOW AFTER TOMORROW AND TEMPERATURES WILL GRADUALLY
CLIMB BACK TO CLOSE TO CLIMO VALUES BY EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  78  64  84 /  70  30   0   0
HOBART OK         64  79  63  85 /  20  10   0   0
WICHITA FALLS TX  68  79  66  86 /  40  20  10   0
GAGE OK           60  79  61  85 /  20   0   0   0
PONCA CITY OK     63  80  61  84 /  30  20   0   0
DURANT OK         68  76  63  82 / 100  50  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR OKZ025>032-040>043-
     047-048.

TX...NONE.
&&

17/84
Hazardous weather outlook, Jul 30, 4:12 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
412 PM CDT WED JUL 30 2014

OKZ004>048-050>052-TXZ083>090-312100-
HARPER-WOODS-ALFALFA-GRANT-KAY-
ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-
KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-
LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-
GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-
PONTOTOC-COAL-COTTON-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-
BRYAN-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
412 PM CDT WED JUL 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

A LARGE AREA OF RAIN AND A FEW THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS MAINLY THE EASTERN HALF OF OKLAHOMA THROUGH TONIGHT AS AN
UPPER LEVEL DISTURBANCE MOVES OVERHEAD. THE THREAT FOR HEAVY
RAINFALL AND POTENTIAL FLOODING WILL SHIFT EAST THROUGH THE
NIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF
NORTHERN...CENTRAL...AND SOUTHEAST OKLAHOMA.

A FEW STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE OVER
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS THROUGH 11 PM THIS
EVENING WHERE GREATER INSTABILITY EXISTS. GUSTY WINDS UP TO
50 MPH AND LOCALLY HEAVY DOWNPOURS ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORMS WITH HEAVY RAINFALL WILL REMAIN POSSIBLE IN
SOUTHEAST OKLAHOMA EARLY IN THE MORNING THURSDAY...BEFORE
MOVING SOUTHEAST OF THE AREA BY THURSDAY AFTERNOON.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, Jul 30, 7:24 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
724 PM CDT WED JUL 30 2014

OKZ027-310045-
GRADY OK-
724 PM CDT WED JUL 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRADY COUNTY UNTIL
745 PM CDT...

AT 720 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR AGAWAM...
MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS SHOWN SIGNS OF BROAD LOW
LEVEL ROTATION...WHICH MAY RESULT IN VERY BRIEF WEAK TORNADOES...OR
BRIEF DAMAGING WIND GUSTS.

HAZARDS INCLUDE...
POSSIBLE BRIEF WINDS TO OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
NINNEKAH...ALEX...BRADLEY...AGAWAM AND COX CITY.

LAT...LON 3487 9799 3495 9794 3493 9768 3468 9767
      3479 9791
TIME...MOT...LOC 0020Z 297DEG 14KT 3489 9793

AUSTIN
Special weather statement, Jul 30, 7:53 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
753 PM CDT WED JUL 30 2014

OKZ027-028-039-040-310130-
MCCLAIN OK-GRADY OK-GARVIN OK-STEPHENS OK-
753 PM CDT WED JUL 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN...SOUTHERN
GRADY...WESTERN GARVIN AND NORTHERN STEPHENS COUNTIES UNTIL 830 PM
CDT...

AT 749 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHEAST OF LINDSAY TO 6 MILES NORTHEAST OF BRAY TO 5 MILES
NORTHWEST OF MARLOW...MOVING SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
PEA SIZED HAIL...
HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING...
AND FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...LINDSAY...BRAY...ELMORE CITY...BRADLEY...FOSTER...
ANTIOCH...ERIN SPRINGS...COX CITY AND PERNELL.

LAT...LON 3474 9809 3481 9783 3496 9766 3467 9717
      3451 9745 3448 9795
TIME...MOT...LOC 0049Z 310DEG 21KT 3479 9758 3472 9774 3469 9804

AUSTIN
Special weather statement, Jul 30, 8:39 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
839 PM CDT WED JUL 30 2014

OKZ039>041-045-046-310200-
JEFFERSON OK-GARVIN OK-MURRAY OK-STEPHENS OK-CARTER OK-
839 PM CDT WED JUL 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...
SOUTHWESTERN GARVIN...WESTERN MURRAY...STEPHENS AND NORTHWESTERN
CARTER COUNTIES UNTIL 900 PM CDT...

AT 833 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHWEST OF ANTIOCH TO 5 MILES NORTHWEST OF TATUMS TO 5
MILES WEST OF VELMA TO NEAR DUNCAN...MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
PEA SIZE HAIL...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DUNCAN...HEALDTON...DAVIS...WYNNEWOOD...ELMORE CITY...VELMA...
SPRINGER...TATUMS...LOCO...RATLIFF CITY...FOSTER...GRAHAM...MILO...
TURNER FALLS...POOLEVILLE...ANTIOCH...HENNEPIN...PERNELL AND FOX.

LAT...LON 3421 9782 3455 9809 3458 9781 3468 9765
      3483 9748 3460 9699 3425 9710 3417 9741
TIME...MOT...LOC 0133Z 306DEG 27KT 3476 9747 3452 9754 3446 9776 3450
9795

AUSTIN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:07 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma113 min
Jul 30, 7:24 PM CDTSpecial Weather StatementOUNGrady21 min
Jul 30, 7:53 PM CDTSpecial Weather StatementOUNGarvin37 min
Jul 30, 8:39 PM CDTSpecial Weather StatementOUNCarter, Garvin, Murray, Stephens21 min
Jul 30, 8:55 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Stephens50 min
Jul 30, 9:21 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Grady, Jefferson, McClain, Murray and 1 more3 hr
Jul 30, 9:41 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Marshall34 min
Jul 30, 10:05 PM CDTAreal Flood AdvisoryOUNHughes, Pottawatomie, Seminole3 hr
Jul 30, 10:14 PM CDTSevere Thunderstorm WarningOUNLove16 min
Jul 30, 10:32 PM CDTSevere Thunderstorm WarningOUNLove28 min
Jul 30, 10:37 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Love113 min
Jul 30, 11:07 PM CDTFlash Flood WarningOUNHughes, Pottawatomie, Seminole3 hr
Jul 30, 11:26 PM CDTAreal Flood AdvisoryOUNCarter, Love, Marshall2 hr
Jul 31, 12:09 AM CDTAreal Flood AdvisoryOUNCleveland, Hughes, Pottawatomie, Seminole3 hr
Jul 31, 12:33 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes3 hr
Jul 31, 1:25 AM CDTAreal Flood AdvisoryOUNHughes3 hr
Jul 31, 4:15 AM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.